Linear imbeddings of certain transformations
Matematički vesnik, Tome 19 (1967) no. 4, p. 390
Cet article a éte moissonné depuis la source eLibrary of Mathematical Institute of the Serbian Academy of Sciences and Arts
Classification :
15A09
@article{MV_1967_19_4_a6,
author = {A. R. Amir-Mo\'ez},
title = {Linear imbeddings of certain transformations},
journal = {Matemati\v{c}ki vesnik},
pages = {390 },
year = {1967},
volume = {19},
number = {4},
url = {http://geodesic.mathdoc.fr/item/MV_1967_19_4_a6/}
}
A. R. Amir-Moéz. Linear imbeddings of certain transformations. Matematički vesnik, Tome 19 (1967) no. 4, p. 390 . http://geodesic.mathdoc.fr/item/MV_1967_19_4_a6/